Interferon Users Speak Out

Sent: Monday, July 05, 2004 9:13 AM
Subject: Peg-interferon and ribavirin

Hello,

After taking peg/riba for three months I was removed from a study at USC because of an extreme case of the flu that lasted for several months afterwards.

During the later months I began to notice peronis disease symptoms begin to appear.  At first I was loathe to realize that my being was so profoundly affected by it. I was suddenly not interested in making love to my wife but we talked of the problem and our sexuality began to revive for a few months.  Then all of a sudden it seems I have lost sexual urge in all areas.

This new condition is puzzling to me. I love my wife. I am comfortable with my peronis condition with her. Everything works on the very rare occasions it happens though I do not achieve orgasm regardless of various techniques used.

Now I am dealing with a building feeling of not wanting to be touched or to touch even strangers or social relationships AND am having unusual visions when I close my eyes sometimes that inhibit my ability to sleep often.

I have three questions. Are there reports of peronis disease that have surfaced in peg interferon/ribavirin? Are there reports of utter loss of libido as I describe. Are there reports of psychic disturbances as I describe above.

Please advise,

S. B.

  BACK  

© Alternative Medicine Solutions, Inc.